Oct 1, 2007
i have decided to go on meds and my doc has suggested truvada, reyataz with a retonavir booster. i found out that i am resistant to the class of drugs that sustiva and viramune belong in. what do you think about the prescribed regimen? what do you feel is the necessary dosages. my cd4 is 340 and viral is 70k.. what side effects are common with this cocktail and is there any thing else i should know?
| Response from Dr. Wohl
This is a good combo and the doses are standard:
The major potential side effects are nausea and diarrhea. Some people get a high increase in bilirubin in their blood that can make the eyes and skin yellow tinged - this can require a change in the meds.
Do not take any medications that reduce stomach acid as Reyataz requires acid to be absorbed.
Most people do not have problems with this regimen.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.